# SDR DL76L060383

- Difficulty date: May 13, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 62,346 hours, 9,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTS INOP AND COVER MISSING AT SEAT 3AB AFT ASSY, 4AB FWD ASSY, 5AB AFT ASSY.  RELAMED ALL SEATS AND REPLACED COVERS, OPS CK NML 3AB 4AB AND 5AB.
